# SDR FDEA201501290387

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 175N20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER PANEL PN 175N2001 REQUIRES REMOVAL TO FOM LT VERTICAL STABILIZER PANEL,  PANEL DELAMINATED ON NR N00160 FOUND TO BE OUT OF LIMITS IAW SRM 55-30-01 FIG 101, DETAIL 5 ALLOWABLE DAMAGE 1.  R & R WITH NEW PANEL PN 175N2001-3 IAW SRM 51-40-02 & DWG 175N2001.  MAJOR REPAIR.
